I am a 31 year old male. My height is 6 feet and weight is 84 kg. My medical history includes psoriasis, hyperuricemia and essential primary hypertension. I am taking Cilacar 10 mg (Cilnidipine) one tablet daily after dinner at 9 PM for hypertension. For psoriasis I am applying Propygenta NF cream - combination of Clobetasol propionate and Neomycin sulfate cream. For scalp topical 3% lotion - Clobetasol propionate % and Salicylic acid 3% lotion. My uric acid is under control by drinking to 4 liters of water regularly. My current blood pressure is 120/80 mmHg. For the last 14 months, there are flat hard lumps at the base of the penis just under the shaft. For this reason, I had visited a local urologist last year, but he suggested me to clean my penis under the shaft. This is to inform you that I have not cleaned my penis till the age 30. I am an uncircumcised male. As advised by the doctor I have cleaned my penis under the shaft with water. I do not masturbate regularly. But, since eight months the intensity of masturbation increased to four times a week till date. But for the last two weeks, I am feeling mild pain at the side of the lump. The size of the hard flat lump is more or less the same. Even if I press, there is no pain on the lump. My urinary flow is very good. No blood, discharge or foul smell under the shaft. The penile shaft is smooth. There is no burning sensation during urination and ejaculation. I am very much concerned. How to get rid of this occasional mild pain? What is this lump all about? Is this years of smegma deposition? Please help me out.
Initial management relies on the avoidance of contact with irritants (see: “ Strategies to reduce vulvovaginal irritation ”) and the use of emollients. 7 Low-potency topical corticosteroids, . 1% hydrocortisone, can be trialled to reduce inflammation. In women with severe itch, an oral sedating antihistamine or tricyclic antidepressant may be required at night. 7 Vaginal swabs are appropriate if there is abnormal discharge or malodour, as there may be co-existing infections or symptomatic bacterial vaginosis that should be treated appropriately. The use of topical oestrogen can increase the incidence of Candida albicans vaginitis, which is otherwise uncommon in post-menopausal women.